# SDR ASAA0944191

- Difficulty date: January 11, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431255SP
- Part serial: 2308
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FORE FLAP HAS A DENT FROM CHAFING OB OF NR 1 FORE FLAP TRACK.  R&R EXISTING REPAIR DOUBLER REQUIRES REPAIR FASTENER INSPECTIONS AT EVERY C CHECK.
